# SDR DHL200080407C

- Difficulty date: April 4, 2000
- Submitted: May 4, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT 1C FLOOR LWR ANGLE CRACKED 1 INCH.  REMOVED AND REINSTALLED NEW ANGLE IAW SRM 51-1-21 PAGE 53, 51-2-0 PAGES 1 AND 2, 51-1-8 PAGES 17 & 18, 51-1-21 PAGE 53.
